MathSciNet Relay Station
MathSciNet bibliographic data
MR1814639 53C15 (53C40)
Etayo, Fernando; Fioravanti, Mario; Trías, Ujué R. The dimension function of holomorphic spaces of a real submanifold of an almost complex manifold. Czechoslovak Math. J. 51(126) (2001), no. 1, 139–141.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement